# SDR UPS01836965

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 244
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.     REPLACED EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-01, TESTS GOOD.
